# SDR AALA201802279013

- Difficulty date: February 26, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 51,289 hours, 29,715 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Pin
- Part number: D3215303000800
- Part serial: AF12836
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIGHT MAIN LANDING GEAR REAR PINTLE PIN. REPLACED MAIN LANDING GEAR REAR PINTLE PIN PER JOB CARD 26T00032001.
